Mom2annie wrote: »
Hello my friends! I hope everyone is well, happy, and still OMADing.
Thank you for your kind words of encouragement about my lump scare. They were fibrous cysts, thank God. Major relief!
I had a hormone shot a month ago and 2 weeks later, insatiable hunger set in as a side effect. I knew that was a potential side effect but I had the same shot about 15 years ago and didn't notice any side effects at that time. I read that the hunger subsides for most people after 4 weeks, and luckily, that has proven to be true in my case. I had a very hard time OMADing these past two weeks. There were moments when I felt like I was just DONE, and OMAD was about to go out the window, but somehow I pushed through. I didn't lose weight the last two weeks, but I didn't really gain either, so I'm happy.
Here's my chart.
I'm still pretty distracted between Annie's school projects (4 this week alone--insane) and getting to know a new guy, so I'm not online much except to skim through FB posts. I know my life will slow down eventually, and I'll be back on here more regularly, but for now, I'm still barely around.
If you respond to this post, and feel up to it, let me know how you're doing lately. Tell me what's new and how things are going for you. I'm genuinely interested and don't want to lose touch completely.
Copyright 2005-2019 MyFitnessPal, Inc.